# SDR FDEA201002180454

- Difficulty date: February 18, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 33,054 hours, 16,917 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Dislodged
- Location: Cockpit Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, CAPT'S WINDOW WAS VERY LOUD.  SOUNDS LIKE NOT SEALED.  ON INSP FOUND SEAL PROTRUDING FROM  BOTTOM  EDGE OF WINDOW FRAME INSPECTED SEAL FOR CUTS NONE NOTED.  INSPECTED WINDOW FRAME FOR DEBRIS NONE NOTED SUSPECT SEAL WAS PINCHED AT DOOR CLOSING.  REATTACHED DOOR SEAL IN REF TO MM 56-12-13-4.  OPS CHECKS GOOD AT THIS TIME.  ON INSP FOUND SEAL PROTRUDING FROM  BOTTOM EDGE OF WINDOW FRAME INSPECTED SEAL FOR CUTS NONE NOTED. INSPECTED WINDOW FRAME FOR DEBRIS, NONE NOTED.  SUSPECT SEAL WAS PINCHED AT DOOR CLOSING.  REATTACHED DOOR SEAL IAW MM 56-12-13-4.  OPS CHECKS GOOD AT THIS TIME.
